| Catalog Number |
305200 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Endophthalmitis (1835)
| Date of Event |
02/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
The following information was provided by the initial reporter: material # 305200.Batch # 2172517.Verbatim: adverse event - endophthalmitis patient experienced an adverse event post injection.
Additional Manufacturer Narrative
(b)(4).Follow up report for additional information provided by customer on 07-jan-2026: ¿on (b)(6) 2025 at 7:19 am drop was diluted using britm technique with proparacaine 0.5% drops, tropicamide 1% and phenylephrine 2.5% in os.¿ "prescription was sent to pharmacy for durezol 0.5mg every hour alternates with olfloxacin 0.3mg every hour.¿.
Event or Problem Description
Additional information provided by customer on 07-jan-2026: what medical intervention was provided to patient? ¿on (b)(6) 2025 at 7:19 am drop was diluted using britm technique with proparacaine 0.5% drops, tropicamide 1% and phenylephrine 2.5% in os.¿ "prescription was sent to pharmacy for durezol 0.5mg every hour alternates with olfloxacin 0.3mg every hour.¿.
Additional Manufacturer Narrative
Additional information: (b) date of event has since been clarified.Investigation results: based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.
Event or Problem Description
No additional information.